MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 723-00-36D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: revision of head and liner due to infection.Took out 36d 0° liner and 36 -2.5 ceramic v40 head.Replaced with 36d 0° liner, v40 to c-taper sleeve, and 36 -2.5 ceramic c-taper head.Left hip.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#; device name: lot# 6570-0-436; delta v-40 ceramic head 36/-2,5; 15226255, 702-04-48d; tridentii tritanium cluster48d; 17965551a, 7000-5502; standard insignia collared hip stem; 99481703.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG X3 INSERT 36D
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24198074
Report Number0002249697-2026-00053
Device Sequence Number9672014
Product Code JDI
UDI-Device Identifier07613327296990
UDI-Public07613327296990
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-36D
Device Lot NumberT26DEW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale